Huntul, MJ and Lesnic, D orcid.org/0000-0003-3025-2770 (2019) Time-Dependent Reaction Coefficient Identification Problems with a Free Boundary. International Journal for Computational Methods in Engineering Science & Mechanics, 20 (2). pp. 99-114. ISSN 1550-2287
Abstract
The determination of time-dependent reaction coefficients in free boundary heat transfer problems is numerically investigated. The additional data which provides a unique solution is given by the Stefan boundary condition and the heat moments. The finite difference method with the Crank-Nicolson scheme combined with a regularized nonlinear optimization is employed. The resulting nonlinear system of equations is solved numerically using the MATLAB toolbox routine lsqnonlin for minimizing the Tikhonov regularization functional. A discussion of the choice of regularization parameters is provided. Numerical results are presented and discussed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 Taylor & Francis Group, LLC. This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal for Computational Methods in Engineering Science and Mechanics on 17 Feb 2019, available online: https://doi.org/10.1080/15502287.2019.1568619. |
Keywords: | Inverse problem; free boundary; heat equation; Tikhonov regularization |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 15 Jan 2019 14:06 |
Last Modified: | 17 Feb 2020 01:40 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/15502287.2019.1568619 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141066 |